# SDR MWEA00549

- Difficulty date: July 12, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,503 hours, 73,557 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59121567
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE SKIN HAD DAMAGE TO DOUBLER.  MAINTENANCE REMOVED AND REPLACED DOUBLER.  (X)
